# SDR DJFA2006270

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N482LX
- Make and model: Beech 400A
- Aircraft serial: RK413
- Aircraft time: 806 hours, 691 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW DETECTED A BURNING ODOR IN THE CABIN AND COCKPIT APPROXIMATELY THREE MINUTES AFTER SELECTING THE WING ANTI-ICING SYSTEM.  FOLLOWING LANDING THE RIGHT SIDEWALL IN THE CABIN WAS STILL VERY HOT AND THE ODOR WAS STILL PRESENT WITH THE CABIN TABLE EXTENDED.
